MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET
Catalog Number AC136
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a 60" (152 cm) appx 2.2 ml, ext set, smallbore w/clave¿ clear, nanoclave¿ stopcock, 0.2 micron filter, spin luer where the reporter stated that that "rn noted the iv glucose tolerance test (gtt) tubing used to administer fentanyl to the patient to be increasing in volume on the syringe pump.The syringe pump alarmed "occlusion" at 1300, and this rn noted there to be clear drips coming off of the outside of the iv tubing near the stopcock on the glucose tolerance test (gtt) tubing.The medication was paused; new tubing was set up." there was patient involvement but no adverse event.
 
Additional Manufacturer Narrative
Investigation summary the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history record review.

Brand Name
60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23080030
Report Number9617594-2025-01865
Device Sequence Number15968737
Product Code FMG
UDI-Device Identifier00887709125766
UDI-Public00887709125766
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC136
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, MFR UNKNOWN.; GTT TUBING, MFR UNKNOWN.
Patient SexUnknown